# SDR SCNA20250707245

- Difficulty date: June 23, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N841
- Make and model: Boeing 737-800
- Aircraft serial: 40865
- Aircraft time: 41,693 hours, 19,495 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN BEAM OF FLOOR SUPPORT AT LBL 44 & STA 986 AT W2 PASSENGER CABIN.     BEAM OF FLOOR SUPPORT AT LBL 44 & STA 986 AT W2 PASSENGER CABIN WAS REPAIRED PER B737-800 SRM 53-70-51-2R-6 REPAIR 6.
